# SDR 2008UALA00412

- Difficulty date: January 22, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 29,791 hours, 8,065 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 38H EMERGENCY STRIP LIGHT BROKEN.  REMOVED AND REPLACED LIGHT STRIP.
